Title

The Partial Trigonometric Moment Problem on an Interval: The Matrix Case

Document Type

Article

Publication Date

1995

Abstract

As was proved by Akhiezer and Krein, the partial trigonometric moment problem on an interval has solutions if and only if two Toeplitz matrices built from the data are nonnegative. In this work, set in the matrix case, we exhibit relationships between the orthogonal polynomials associated to these matrices. This allows us to solve the matrix version of the partial trigonometric moment problem on an interval in the nondegenerate case.

Comments

This article was originally published in Linear Algebra and its Applications, volume 225, in 1995. DOI: 10.1016/0024-3795(93)00330-3

Peer Reviewed

1

Copyright

Elsevier